Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On typically-real functions in a cut plane

Author: E. P. Merkes
Journal: Proc. Amer. Math. Soc. 10 (1959), 863-868
MSC: Primary 30.00
MathSciNet review: 0114006
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Fejér, Neue Eigenschaften der Mittelwerte bei den Fourierreihen, J. London Math. Soc. vol. 8 (1933) pp. 53-62.
  • [2] M. S. Robertson, On the coefficients of a typically-real function, Bull. Amer. Math. Soc. vol. 41 (1935) pp. 565-572. MR 1563142
  • [3] W. Rogosinski, Über positive harmonische Entwicklungen und typischreelle Potenzreihen, Math. Z. vol. 35 (1932) pp. 93-121. MR 1545292
  • [4] W. T. Scott and H. S. Wall, The transformation of series and sequences, Trans. Amer. Math. Soc. vol. 51 (1942) pp. 255-279. MR 0006384 (3:297b)
  • [5] J. S. Thale, Univalence of continued fractions and Stieltjes transforms, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 232-244. MR 0077589 (17:1063a)
  • [6] H. S. Wall, Analytic theory of continued fractions, New York, Van Nostrand. 1948. MR 0025596 (10:32d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society